Agenda April 22 and 23, 2008 Portland

Tuesday, April 22

(See end of agenda for directions and parking information.) Oregon Department of Transportation Region 1 Headquarters Public Meeting Rooms A & B 123 NW Flanders Street Portland, Oregon 97209-4012 (503) 731-8200 (503) 731-8259 (FAX)

- 12:00 PM Working Lunch. Presentation on the faces of ODOT and highlights of the uniqueness, complexities and diversity of Region 1. Informational. (1 hr., Jason Tell)
- *1:00 PM* Tour the Traffic Management Operations Center. (15 min.)
- 1:15 PM Board bus and depart Region 1 Headquarters for a tour of local projects including the Martin Luther King, Jr. Viaduct, Milwaukie Maintenance Facility and 82nd Avenue of Roses. (2 hr., 45 min.)
- **4:00 PM** Drop off OTC members at the Benson Hotel. Bus will then return to Region 1 Headquarters to drop off other passengers.
- 5:15 PM OTC members transported by van from the Benson Hotel to the no-host reception.
- 5:30 PM No-host reception, <u>Wilf's Restaurant and Bar, 800 NW Sixth Avenue at Union Station</u>. (OTC Chair will provide introductory remarks at 6:10 p.m.).
- 7:10 PM OTC members transported by van to the dinner with local partners.
- 7:30 PM Dinner and discussion with local partners, <u>Bridgeport Brewpub and Bakery, first floor</u> Knucklehead Room, 1313 NW Marshall (ends around 9:00 p.m.).

Agenda (Continued) April 22 and 23, 2008 Portland

Wednesday, April 23

8:00 AM Agenda review/briefing session, Administrative Conference Room 344, Oregon Department of Transportation Region 1 Portland Headquarters.

FORMAL MONTHLY MEETING (See end of agenda for directions and parking information.) Oregon Department of Transportation Region 1 Headquarters Public Meeting Rooms A & B 123 NW Flanders Street Portland, Oregon 97209-4012 (503) 731-8200, (503) 731-8259 (FAX)

Note: The Commission may choose to take agenda items out of order, pull, defer or shorten presentation time of agenda item(s) to accommodate unscheduled business needs. Anyone wishing to be present for a particular item should arrive when the meeting begins to avoid missing an item of interest.

Website address to view agendas/minutes on the Internet: <u>http://www.oregon.gov/ODOT/COMM/otc_main.shtml</u>.

The meeting location is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to Kim Jordan, Commission Assistant, at (503) 986-3450.

- 9:30 AM A) Director's report. Informational. (10 min., Matthew Garrett)
- 9:40 AM B) Public Comments. (Up to 15 min.) (Public testimony is valued by the Commission, and those who wish to testify are encouraged to sign up on the public comment sheet provided at the meeting handout table. Note: This part of the agenda is for comments on topics not scheduled elsewhere on agenda. General guidelines: provide written summaries when possible and limit comments to 3 minutes. If you bring written summaries or other materials to the meeting, please provide the Commission Assistant with 10 copies prior to your testimony. NOTE: If additional public comments are necessary, comments will be continued at the conclusion of today's agenda.)
- 9:55 AM C) Monthly status report on the Statewide Transportation Improvement Program, Oregon Transportation Investment Acts of 2001, 2002 and 2003, OTIA III State Bridge Delivery Program and *Connect*Oregon Program. Informational. (10 min., Tom Lauer and Marty Andersen)

Agenda (Continued) April 22 and 23, 2008 Portland

Wednesday, April 23 (Continued)

10:05 AM	D)	Receive information regarding the Local Government Certification Program for receipt of federal funding. Informational. (20 min., Doug Tindall and Beth Vargas-Duncan)
10:25 AM	E)	Approve the adoption of Oregon Administrative Rule 732-035-0010 through 732-035-0080 relating to the Oregon Streetcar Project Fund Program. Approval. (15 min., Michael Ward)
10:40 AM	F)	Grant approval to commit, in State Fiscal Year 2009, funding to the state's Metropolitan Planning Organizations. The total amount to be passed through to the MPOs is \$7,593,245 (\$6,611,526 federal share, \$346,992 local match, \$634,727 state match). Grant authority to the Division Administrator of the Transportation Development Division to sign the necessary agreements for the disbursement of the above noted funds. Approval. (10 min., Jerri Bohard)
10:50 AM		Break (10 min.)
11:00 AM	G)	Approve the designation of a new <i>Umpqua River Scenic Byway</i> (portions of Oregon 38 and Oregon 138 in Douglas County) and <i>Vineyard and Valley Scenic Tour Route</i> (portions of Oregon 47 and Oregon 219 in Washington County). Approve an amendment to the Oregon Highway Plan to include the new Scenic Byway and Tour Route. Approval. (20 min., Pat Moran and representatives from Douglas and Washington Counties)
11:20 AM	H)	Receive a progress report on the Employee Recruitment and Retention Strategy. Informational. (15 min., Doug Tindall and Cathy Nelson)
11:35 AM	I)	Review and discuss the draft Public Involvement Policy update and approve release of the policy for the formal 45-day public review. Approval. (15 min., Jerri Bohard and Robert Maestre)
11:50 AM		Lunch with ODOT staff. (40 min.)
12:30 PM	J)	Receive an update on the ODOT Vegetation Management Program. Informational. (30 min., Doug Tindall and Luci Moore)
1:00 PM	K)	Receive a presentation on the Drive Less/Save More campaign. Informational. (30 min., Michael Ward and representatives from PacWest Communications and Metro)
1:30 PM	L)	Consider approving items on the Consent Calendar (See following pages). Approval. (3 min., Matthew Garrett)

Agenda (Continued) April 22 and 23, 2008 Portland

Wednesday, April 23 (Continued)

1:33 PM	M)	Public comments continued. (Up to 15 min.)
1:48 PM		Break (10 min.)
1:58 PM	N)	Participate in a discussion with a wide range of transportation stakeholders from across Region 1. Informational. (2 hr., Jason Tell)
3:58 PM		ADJOURN

CONSENT CALENDAR

- 1. Approve the minutes of the March 18 and 19, 2008, Commission meeting in Astoria.
- 2. Confirm the next two Commission meeting dates.
 - Tuesday, May 13, 2008, in Salem.
 - Thursday and Friday, June 19 and 20, 2008, in Enterprise.
- 3. Adopt a resolution for authority to acquire real property by purchase, condemnation, agreement or donation.
- 4. Approve the following rules:

a.	The amendment of OAR 734-001-0025 relating to relocation appeal procedures in land acquisitions.
b.	The amendment of OAR 735-062-0090 relating to early renewal of driver licenses and ID cards for
	persons who are deployed.

- 5. Adopt the U.S. 730 Corridor Refinement Plan. Adoption of this plan will amend the Oregon Highway Plan to include an access management plan for U.S. 730 from Irrigon to Umatilla. OTC adoption will identify circulation and access management strategies and capital improvement projects that would address the corridor's near-term and long-term safety needs. This refinement plan has been adopted into all relevant local comprehensive plans and transportation system plans.
- 6. Approve a Type A Immediate Opportunity Fund grant to the City of Bend in the amount of \$196,813 for transportation improvements on the Powell Butte Highway at Butler Market Road. The estimated total cost is \$393,626.
- 7. Approve a Type A Immediate Opportunity Fund grant to the City of Salem in the amount of \$540,000 for transportation improvements Gaffin Road. The estimated total cost is \$1,080,000.

April 22 and 23, 2008 Oregon Transportation Commission Meeting Agenda Distributed by Kim Jordan, Commission Assistant (503) 986-3450 04-08 Agenda.doc

Agenda (Continued) April 22 and 23, 2008 Portland

Wednesday, April 23 (Continued)

CONSENT CALENDAR (Continued)

8. Approve a temporary amendment to Oregon Administrative Rule 734-075-0010 related to maximum allowable sizes for manufactured homes transported over Oregon highways. The proposed amendment provides authority to the Motor Carrier Transportation Division Administrator to allow transport of manufactured homes that exceed current size limits.

DIRECTIONS TO ODOT REGION 1 HEADQUARTERS' BUILDING 123 NW Flanders Street

FROM THE AIRPORT

When leaving the airport, you'll be headed east. Take I-205 South to I-84 West. Head west on I-84 toward downtown Portland. When passing the Lloyd Center exit, move to the right lane in order to take the next *Rose Garden/Steel Bridge Exit*. As you get to the bottom of the exit ramp, there is a signal light, go straight through and turn left at the next signal light (Multnomah). Stay on Multnomah; it will take you across the Steel Bridge. You want to be in the left lane when you cross the bridge. Turn left at the bottom of the exit ramp from the bridge; this puts you on 3rd. Stay in the left lane, go two blocks to Everett, turn left onto Everett. Stay in the left lane; go one block, turn left.

ODOT Region l Headquarters is the three-story building on the right (2^{nd} & Flanders). Parking is limited; however there are parking meters on the north side of the building. Or, if none are available, there is a parking garage two blocks south and one block east of us @ 1^{st} and Davis. If you need further assistance please call the main receptionist at 731-8200.

FROM SALEM

Head north on I-5. As you approach Portland, take the I-405 exit. Take the *Everett Street Exit* off I-405. Turn right (east) on Everett (toward the river). Go to 2nd and turn left. ODOT is one block ahead on the corner of 2^{nd} & Flanders.

FROM VANCOUVER

Head south on I-5. As you approach Portland, take the *Broadway Bridge Exit*. Take left ramp to Broadway Street. Go to Everett Street and turn left. Go to 2^{nd} and turn left. ODOT is one block ahead on the corner of 2^{nd} & Flanders.

<u>FROM I-84</u>

Head west on I-84 toward downtown Portland. When you pass the Lloyd Center Exit, you want to move to the right lane in order to take the next exit **"Rose Garden/Steel Bridge"**. As you get to the bottom of the exit ramp, there is a signal light, go straight through and turn left at the next signal light. (Multnomah). Stay on this street and it will take you across the Steel Bridge. You want to be in the left lane when you cross the bridge. Turn left at the bottom of the exit ramp from the bridge; this puts you on 3rd stay in the left lane; Go two blocks to Everett, turn left. Stay in the left lane; go one block, turn left.

<u>US-26</u>

Take the US-26 east ramp towards Portland. Merge onto US-26 east. US-26 east becomes US-26 East/Sunset Highway. Take I-405 North Ramp towards St. Helens/Seattle. Merge onto I-405 N. Merge onto NW 14th Avenue. Turn right onto NW Everett Street. Turn left onto NW 2nd Avenue. Turn right onto NW Flanders Street.

AVAILABLE PARKING NEAR REGION 1 FLANDERS BUILDING ODOT 123 NW FLANDERS (503) 731-8200

Parking is "first come first served" Check with the security officer, at (503) 731-8518

Business Hours

Mon.-Thurs. 7:00 a.m. - 12:00 a.m. Fri.-Sat. 7:00 a.m. - 2:30 a.m. Sunday 8:30 a.m. - 10:00 p.m.

Old Town Parking (Smart Park) NW 1st & Davis (503) 823-2898

\$.95 per hour for first four hours\$3.00 per hour thereafter\$10.00 all dayThis parking structure usually full by around 10 a.m.

City Center Parking 1st & Davis (Across from Smart Park at 1st & Davis) General City Center Parking Phone: (503) 221-1666 \$5.00 per day (they don't give hourly breakdown)

\$5.00 per day (they don't give nourly breake

Smart Park 815 SW 4th Avenue/Yamhill (503) 823-2897

\$.95 per hour for first four hours
\$3.00 per hour thereafter
\$12.00 all day
This parking structure is located by MAX line and is located in Fareless Square.
You can catch MAX and ride to Old Town and then walk one block to ODOT.

U-Park 4th & Glisan

(503) 221-1828

\$.95 per hour for first four hours\$3.00 for every hour thereafter\$12.00 maximum all day

MAX Information

From Lloyd Center – fare is free From downtown Portland – fare is free Get off at Old Town/Chinatown stop

Any questions, please call (503) 731-8200.

April 22 and 23, 2008 Oregon Transportation Commission Meeting Agenda Distributed by Kim Jordan, Commission Assistant (503) 986-3450 04-08 Agenda.doc